Crohn's Disease Forum » Your Story » Crohns Disease for 36 Years


View Poll Results: Anger Rage After Remicade Infusion
OMG! YES! 0 0%
Not personally but I have heard of this 1 50.00%
No, you may actually be CRAZY 1 50.00%
Yes, but it got better after several more infusions 0 0%
Multiple Choice Poll. Voters: 2. You may not vote on this poll

08-10-2018, 11:35 AM   #1
Allie3462
 
Join Date: Aug 2018
Location: Stillwater, Minnesota

My Support Groups:
Crohns Disease for 36 Years

Back in 1982 I was told countless times that my symptoms were caused by ďNervesĒ. Wow I must be pretty crazy, I thought, because I felt so ill. I will never forget the Dr saying he was going to do one more test to prove there was nothing wrong with me. Iíll also never forget the look on the techís face as he was doing the barium enema test. At that point a large portion of my small intestine was narrowed to the size of a pencil. Now remember, this was 36 years ago, but all they did was put me on prednisone. I think I just got used to the pain but upon a visit to my gynecologist for my annual exam, the pain during this exam became excruciating. He elected to do a laperscopic exploratory, Iíd be in and out the same day. Not to be. He had no idea what he was seeing but knew it was very serious. Called in another surgeon who recognized the crohns, that my intestine was hours from rupturing and that it had also fused to my bladder. He was an awesome surgeon who saved my life at the age of 22.

remission came and lasted for 15 years! In 2006 it returned and I had my second resection with complications and a month hospital stay. Never really had remission after. Then 7 years ago, Humira, the wonder drug! 6 years of blissful remission. You guessed it, it quit working. Started Remicade a few months ago. Not sure if it is helping as the side effects (fatigue, joint swelling, pain etc) has not been pleasant.

Here is the BIG problem. Iím noticing a very disturbing pattern. Seems about 2 weeks after infusion, I am prone to anger and rage I have NEVER experienced before. Just go completely bonkers, off my rocker. This is NOT in my character. Has ANYONE experienced this from Remicade?
08-11-2018, 11:41 AM   #2
Guerrero
Senior Member
 
Join Date: May 2017

My Support Groups:
Hi allie,
Very interesting story. Thank you for sharing it with us.

Could it be due to fatigue? Have you checked your iron and b12 levels? I've read the lack of b12 could lead to mental change.
Reply

Crohn's Disease Forum » Your Story » Crohns Disease for 36 Years
Thread Tools


All times are GMT -5. The time now is 08:19 PM.
Copyright 2006-2017 Crohnsforum.com